Journal article icon

Journal article

Finite laurent developments and the logarithmic residue theorem in the real non-analytic case

Abstract:

This paper develops a general abstract non-holomorphic operator calculus under minimal regularity requirements on the family of operators through the concept of algebraic eigenvalue and the use of a, very recent, transversalization theory. Further, it analyzes under what conditions the inverse of a non-analytic family admits a finite Laurent development, and employs the new findings to calculate the multiplicity of a real non-analytic family through a logarithmic residue, so extending the app...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00020-003-1261-9

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
INTEGRAL EQUATIONS AND OPERATOR THEORY
Volume:
51
Issue:
4
Pages:
519-552
Publication date:
2005-04-01
DOI:
EISSN:
1420-8989
ISSN:
0378-620X
Source identifiers:
20549
Language:
English
Keywords:
Pubs id:
pubs:20549
UUID:
uuid:615b1f4f-99d9-4a5e-8528-c439ac38303b
Local pid:
pubs:20549
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP